Solpadeine Max Soluble Tablets

SEK kr69.61 Available in stock
  • Solpadeine Max Soluble Tablets
  • Solpadeine Max Soluble Tablets

Solpadeine Max Soluble Tablets

SEK kr69.61 Available in stock

Product code: 17265

Despatched in 1-3 days.

32 Soluble Tabs

Product Information

Solpadeine Max is suitable for the treatment of headaches, migraine, dental pain, period pain, sciatica, lumbago, strans, sprains, non-serious arthritic and rheumatic pain.

Solpadeine Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature.

The active ingredients Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg. The tablets also contain: soluble starch, polyvinylpyrrolidone, potassium sorbate (E202), maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hydroxypropyl methylcellulose, macrogol and colours quinoline yellow (E104) erythrosine (E127) and titanium dioxide (E171).

Please read the enclosed leaflet carefully before taking these tablets.

For oral use.

Adults and children 12 years and over:

Take 2 tablets dissolved in a tumbler of water every 4 hours as required.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Do not give to children under 12 years of age.

Caution before taking Solpadeine Max:

Do not take with any other paracetamol - containing products.

Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.

Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine.

If you need to use this product all the time, see your doctor straight away

Sign up for the latest news, offers and ideas.

  • Connect with us
LiveZilla Live Chat Software